Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19109
Title: Improvement on state estimation for discrete-time LTI systems with measurement loss
Authors: Khan, N
Fekri, S
Gu, D
First Published: 1-Dec-2010
Publisher: ELSEVIER SCI LTD
Citation: MEASUREMENT, 2010, 43 (10), pp. 1609-1622
DOI Link: 10.1016/j.measurement.2010.09.011
ISSN: 0263-2241
Links: http://hdl.handle.net/2381/19109
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.